按条件检索“225”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: SCOPUS × 出版年: 2011 × 机构: 数学学院 × 机构: 管理学院 × 文献类型: 期刊论文 × 文献类型: proceedingspaper ×
导出
  • 排序
  • 显示
1. Classification of Non-self-adjoint Singular Sturm-Liouville Difference Equations EI SCOPUS SCIE

作者:Sun, Huaqing; Qi, Jiangang; Jing, Haibin

作者机构:[Sun, Huaqing; Qi, Jiangang] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.; [Jing, Haibin] Hebei Inst Architecture & Civil Engn, Dept Math & Phys, Zhangjiakou 075000, Hebei, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2011,Vol.217,Issue.20,8020-8030

WOS被引数:5

资源类型:期刊论文

WOS:000290570000017

2. Uniqueness theorems of entire functions sharing a nonzero complex number with their difference operators SCOPUS SCIE

作者:Li, Xiao-Min; Kang, Cong-Yun; Yi, Hong-Xun

作者机构:[Li, Xiao-Min; Kang, Cong-Yun] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Li, Xiao-Min] Univ Eastern Finland, Dept Math & Phys, Joensuu 80101, Finland.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ARCHIV DER MATHEMATIK,2011,Vol.96,Issue.6,577-587

WOS被引数:4

资源类型:期刊论文

WOS:000293172500011

3. Function P-sets EI SCOPUS SCIE

作者:Kaiquan Shi

作者机构:[Shi, K] School of Mathematics and System Sciences, Shandong University, Jinan 250100 Shandong, China

来源:International journal of machine learning and cybernetics,INTERNATIONAL JOURNAL OF MACHINE LEARNING AND CYBERNETICS,2011,Vol.2,Issue.4,281-288

WOS被引数:4

资源类型:期刊论文

WOS:000209203400007

4. On edge covering colorings of graphs EI SCOPUS SCIE

作者:Xia Zhang;Guizhen Liu

作者机构:[Zhang, X] Department of Mathematics, Shandong Normal University, Jinan, Shandong 250014, China;[ Liu, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2011,Vol.111,Issue.20,1004-1006

WOS被引数:1

资源类型:期刊论文

WOS:000295752100005

5. Skew-frobenius map on twisted Edwards curves EI SCOPUS

作者:Wang, Mingqiang ;Wang, Xiaoyun ;Zhan, Tao ;Zheng, Yuliang

作者机构:[Wang, Mingqiang ;Wang, Xiaoyun ] School of Mathematics, Shandong University, No. 27, Shanda Nanlu, Jinan 250100, China;[Zheng, Yuliang ] Department of Software and Information Systems, University of North Carolina at Charlotte, University City Blvd Charlotte, North Caroline, NC 28223, United States;[Zhan, Tao ] School of Mathematics, Jilin University, No. 2699, Qianjin Street, Changchun 130013, China

来源:ICIC Express Letters,2011,Vol.5,Issue.6,2089-2094

资源类型:期刊论文

6. The brück conjecture and entire functions sharing polynomials with their k-th derivatives SCOPUS SCIE

作者:Lü, F.;Yi, H.

作者机构:[Lü, F] School of Mathematics and Computational Science, China University of Petroleum, Dongying, Shandong, 257061, China;[ Yi, H] Department of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Journal of the Korean Mathematical Society,JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY,2011,Vol.48,Issue.3,499-512

WOS被引数:4

资源类型:期刊论文

WOS:000290348200005

7. Toughness and [a, b]-factors with inclusion/exclusion properties SCOPUS SCIE

作者:Wu ZeFang; Liu GuiZhen; Yu QingLin

作者机构:[Liu GuiZhen; Yu QingLin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wu ZeFang] Nankai Univ, LPMC TJKLC, Ctr Combinator, Tianjin 300071, Peoples R China.; [Yu QingLin] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC V2C 5N3, Canada.

来源:SCIENCE CHINA-MATHEMATICS,2011,Vol.54,Issue.7,1491-1498

WOS被引数:2

资源类型:期刊论文

WOS:000292607800015

8. General fractional f-factor numbers of graphs EI SCOPUS SCIE

作者:Lu, H.;Yu, Q.

作者机构:[Lu, H] Department of Mathematics, Xi'An Jiaotong University, Xi'an 710049, China;[ Yu, Q] School of Mathematics, Shandong University, Jinan, Shandong, China, Department of Mathematics and Statistics, Thompson Rivers University, Kamloops, BC, Canada

来源:Applied mathematics letters,APPLIED MATHEMATICS LETTERS,2011,Vol.24,Issue.4,519-523

资源类型:期刊论文

WOS:000286539200022

9. Analysis of the Fault Attack ECDLP over Prime Field SCOPUS SCIE

作者:Wang, Mingqiang; Zhan, Tao

作者机构:[Wang, Mingqiang; Zhan, Tao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2011

WOS被引数:2

资源类型:期刊论文

WOS:000298553600001

10. Uniqueness theorems for entire functions whose difference polynomials share a meromorphic function of a smaller order SCOPUS SCIE

作者:Li, Xiao-Min; Li, Wen-Li; Yi, Hong-Xun; Wen, Zhi-Tao

作者机构:[Li, Xiao-Min; Li, Wen-Li; Wen, Zhi-Tao] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Li, Xiao-Min; Wen, Zhi-Tao] Univ Eastern Finland, Dept Math & Phys, FI-80101 Joensuu, Finland.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2011,Vol.102,Issue.2,111-127

WOS被引数:4

资源类型:期刊论文

WOS:000294741500002

11. P-集合与动态信息的依赖-发现 EI CSCD SCOPUS

作者:汪洋;耿红琴;史开泉

作者机构:[汪洋] 黄淮学院计算机科学系, 驻马店, 河南 463000, 中国.;[耿红琴] 黄淮学院计算机科学系, 驻马店, 河南 463000, 中国.;[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:系统工程与电子技术,Xi Tong Gong Cheng Yu Dian Zi Ji Shu/Systems Engineering and Electronics,2011,Vol.33,Issue.9,2035-2038

资源类型:期刊论文

12. Integral power sums of Hecke eigenvalues SCOPUS SCIE

作者:Lau, Y. -K.; Lu, G. -S.; Wu, J.

作者机构:[Lau, Y. -K.] Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China.; [Lu, G. -S.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, J.] Nancy Univ, CNRS, IECN, INRIA, F-54506 Vandoeuvre Les Nancy, France.

来源:ACTA ARITHMETICA,2011,Vol.150,Issue.2,193-207

WOS被引数:6

资源类型:期刊论文

WOS:000297878300007

13. Some results about a special nonlinear difference equation and uniqueness of difference polynomial SCOPUS SCIE

作者:Qi, Jianming; Ding, Jie; Zhu, Taiying

作者机构:[Qi, Jianming] Shanghai Dianji Univ, Dept Math & Phys, Shanghai 200240, Peoples R China.; [Ding, Jie; Zhu, Taiying] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF INEQUALITIES AND APPLICATIONS,2011

WOS被引数:3

资源类型:期刊论文

WOS:000301734100001

14. On the correlation of pseudorandom binary sequences using additive characters SCOPUS SCIE

作者:Liu, Huaning; Wang, Xiaoyun

作者机构:[Liu, Huaning] Northwest Univ, Dept Math, Xian, Shaanxi, Peoples R China.; [Wang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PUBLICATIONES MATHEMATICAE-DEBRECEN,2011,Vol.79,Issue.1-2,145-170

资源类型:期刊论文

WOS:000294576700011

15. On k-connected restrained domination in graphs SCOPUS SCIE

作者:Chen, Hongyu; Chen, Xuegang; Tan, Xiang

作者机构:[Chen, Hongyu] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.; [Chen, Xuegang] N China Elect Power Univ, Dept Math, Beijing 102206, Peoples R China.; [Tan, Xiang] Shandong Univ Finance, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.

来源:ARS COMBINATORIA,2011,Vol.98,387-397

WOS被引数:1

资源类型:期刊论文

WOS:000286533200033

16. Distribution of Maps with Transversal Homoclinic Orbits in a Continuous Map Space SCOPUS SCIE

作者:Xing, Qiuju; Shi, Yuming

作者机构:[Xing, Qiuju; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2011

资源类型:期刊论文

WOS:000294629900001

17. The average behavior of the coefficients of Dedekind zeta function over square numbers SCOPUS SCIE

作者:Lue, Guangshi; Yang, Zhishan

作者机构:[Lue, Guangshi; Yang, Zhishan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2011,Vol.131,Issue.10,1924-1938

WOS被引数:2

资源类型:期刊论文

WOS:000292438000015

18. 迭代■-内嵌入信息生成及其遗传发现-应用 EI SCOPUS

作者:于秀清[1,2]

作者机构:[于秀清]德州学院数学系,山东德州253023,中国.;[于秀清]山东大学数学学院,山东济南250100,中国

来源:系统工程与电子技术,Xi Tong Gong Cheng Yu Dian Zi Ji Shu/Systems Engineering and Electronics,2011,Vol.33,Issue.12,2691-2695+2731

资源类型:期刊论文

19. [r, s, t; f]-COLORING OF GRAPHS SCOPUS SCIE

作者:Yu, Yong; Liu, Guizhen

作者机构:[Yu, Yong; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY,2011,Vol.48,Issue.1,105-115

资源类型:期刊论文

WOS:000286120200008

20. Approximation algorithm based on uniform clustering for 2-domatic partition EI SCOPUS

作者:Zhang, Qing-Bo ;Yu, Ji-Guo ;Wang, Guang-Hui

作者机构:[Zhang, Qing-Bo ;Yu, Ji-Guo ] School of Computer Science, Qufu Normal University, Rizhao 276826, China;[Wang, Guang-Hui ] School of Mathematics, Shandong University, Ji'nan 250100, China;[Yu, Ji-Guo ] Key Laboratory of Intelligent Control Technology of Shandong Province, Rizhao 276826, China

来源:Ruan Jian Xue Bao/Journal of Software,2011,Vol.22,Issue.SUPPL. 1,165-174

资源类型:期刊论文

共 12 页, 225 条记录

TOP